# SDR DXTA200601614

- Difficulty date: September 25, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N390QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600490
- Aircraft time: 7,145 hours, 5,866 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TO MAINTAIN LEVEL FLIGHT AT 5000 FT MSL, 240KIAS, A/C NEEDS 1/2 OF RIGHT RUDDER TRIM TRAVEL TO CENTER BALL AND 3 ROLLS OF AILERON TRIM.  A/C ROLLS LEFT WITH TRIMS CENTERED (WILL ROLL INVERTED IF NOT HELD WITH 25-30 LBS OF FORCE.  C/W RIG/TRAVEL CHECKS ON ALL PRIMARY/SECONDARY CONTROL SURFACES.  ALL CHECKS GOOD AT THIS TIME.  CHECKED GEAR DOOR FOR FIT, CHECKS GOOD.  REMOVED RUDDER AND CHECKED BALANCE.  BALANCE CHECK GOOD.  REINSTALLED RUDDER.  ALL WORK DONE IAW CE560 MM 27-11-00, 27-31-00, 27-21-00 AND 27-51-00.
